# SDR ASAA2019071230048

- Difficulty date: July 12, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 41,799 hours, 12,473 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 3400010360
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING #1 ENG FAN LUBE T/C 78472010 FOUND #24 FAN BLADE WITH WORN CUNI COATING WORN BEYOND LIMITS. GROUNDED - YES. REPLACED 2 EA BLADES REF T/C 78472010 @ #1 ENG.
